Wigner-type theorem on symmetry transformations in type II factors

Research output: Contribution to journalArticle

13 Citations (Scopus)


Wigner's theorem on symmetry transformations can be formulated in the following way. If φ is a bijective map on the set of all nonzero minimal projections in a type I factor script capital A sign which preserves transition probabilities with respect to a faithful normal semifinite trace, then it can be extended to a linear *-automorphism or to a linear *-antiautomorphism of script capital A sign. In this paper we prove a natural analogue of this statement for type II factors.

Original languageEnglish
Pages (from-to)1463-1466
Number of pages4
JournalInternational Journal of Theoretical Physics
Issue number6
Publication statusPublished - Jun 2000


ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy (miscellaneous)

Cite this